# SDR COEA2021033103805

- Difficulty date: February 22, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,033 hours, 41,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: S52477201200
- Condition: Damaged
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 225628 NR 800007 HEAVY CHECK COE/MAJOR REPAIR: AFT SERVICE DOOR PAN FORWARD LOWER SURFACE HAD MECHANICAL DAMAGE AFT OF #2 FROM BOTTOM INTERCOSTAL. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0134591_01...17471 ISSUE A, DATED 3/30/2021.
